# SDR USAABB98038

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND THE LAST TWO SECTIONS, LEFT SIDE, OF FLOOR LIGHTING INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AND REPLACED A BATTERY CHARGER.  (X)
